Conditional differential equations

Volume 43 / 2016

Celina Rom Applicationes Mathematicae 43 (2016), 79-93 MSC: 34A12, 34B60, 35A09, 92D25. DOI: 10.4064/am2269-2-2016 Published online: 18 April 2016

Abstract

We introduce and study conditional differential equations, a kind of random differential equations. We give necessary and sufficient conditions for the existence of a solution of such an equation. We apply our main result to a Malthus type model.

Authors

  • Celina RomDepartment of Mathematics University of Bielsko-Biała
    43-309 Bielsko-Biała, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image